# SDR YENA2022080200738

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 76,093 hours, 27,546 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOCATED ON RIB 11 PLUS 3 INCH TOP SKIN LOWER SURFACE OVERHANG  TRAILING EDGE LH WING. REFER TO THE MPD TASK 572178-01; REWORKED AFFECTED AREA LOC. ON RIB 11 PLUS 3IN AT TOP SKIN LOWER SURFACE OVERHANG TRAILING EDGE AT LH WING I.A.W. A320 SRM 51-74-00-001 THEN EVALUATED THE REWORKED AREA AND FOUND WITHIN LIMITS I.A.W.N A320 SRM 57-21-11-283-007 TABLE 002, THIS ALLOWABLE DAMAGE IS CATEGORY B AND MUST BE INSPECTED AT INTERVALS OF 20000FC/40000FH INSPECTION THRESHOLD FROM EMBODIMENT OF REPAIR WITH SUBSEQUENT INSPECTION AT INTERVALS OF 9000FC/18000FH AND METHOD OF INSPECTION DVI I.A.W. SRI 57-21-11-205-006. TOOL USED CALIPER P/N: 500-752-20, S/N: B21038234, DUE DATE: SEP-16-2022; TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D, S/N: 190023010, DUE DATE: FEB-14-2023; TOOL USED ULTRASONIC EQUIPMENT P/N: 45MG, S/N: 130066701, DUE DATE: APR-08-2023. COMPLETED MX-200 FORM BY CPCP PROGRAM ACCOMPLISHED ON AEROMAN W/O:2022 76/1 NRC: 2022 - 327847 TECH:  J. MARTINEZ 8618012 INSP: INSP. D. LUNA.
